# SDR AALA201605269012

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: FE240004
- Part serial: 2580
- Condition: Defective
- Location: L1 Door
- Part time: 41,360 hours, 26,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L1 DOOR ASSIST BOTTLE PRESS GAUGE IS MISSING THE CTR PLUG WITH NO FLUID SHOWING.  R &R L1 DOOR ASSIST BOTTLE CYLINDER IAW AMM 52-11-14.
